# SDR AALA982045

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION FLOORBEAM STATION 1050 LB 10 TO LB 55.  REMOVED CORROSION, CUTOUT, BEYOND LIMITS,  AREA AND INSTALLED REPAIR PER SRM 53-10-8 PAGE 9A AND 9B.  (M)
